# SDR A6WA2019012346320

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 601R1303523
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RIB AT STA. 340.481 IS CRACKED.  REMOVED AND REPLACED LEFT AILERON RIB AT STA 340.481 IAW CRJ 200 SRM 51-42-06 AND 51-42-13.
